Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Remark on commutative approximate identities on homogeneous groups

Author: Jacek Dziubański
Journal: Proc. Amer. Math. Soc. 114 (1992), 1015-1016
MSC: Primary 43A80; Secondary 44A35
MathSciNet review: 1092917
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give, using the functional calculus of Hulanicki [4], a construction of a commutative approximate identity on every homogeneous group.

References [Enhancements On Off] (What's this?)

  • [1] J. Dziubański, A remark on a Marcinkiewicz-Hörmander multiplier theorem for some non-differential convolution operators, Colloq. Math. 58 (1989), 77-83. MR 1028162 (91a:43002)
  • [2] G. B. Folland and E. M. Stein, Hardy spaces on homogeneous groups, Princeton Univ. Press, Princeton, NJ, 1982. MR 657581 (84h:43027)
  • [3] P. Glowacki, Stable semigroup of measures as commutative approximate identities on non-graded homogeneous groups, Invent. Math. 83 (1986), 557-582. MR 827368 (87i:43010)
  • [4] A. Hulanicki, A functional calculus for Rockland operators on nilpotent Lie groups, Studia Math. 78 (1984), 253-266. MR 782662 (86g:22009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A80, 44A35

Retrieve articles in all journals with MSC: 43A80, 44A35

Additional Information

Keywords: Homogeneous groups
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society